Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

Easily testable sufficient conditions for the robust stability of systems with multilinear parameter dependence

Author(s):

D.O. Anderson, F. Kraus, S. Dasgupta, M. Mansour
Conference/Journal:

Automatica, vol. 31, no. 1, pp. 25-40
Abstract:



Year:

1995
Type of Publication:

(01)Article
Supervisor:



No Files for download available.
% Autogenerated BibTeX entry
@Article { AndEtal:1995:IFA_1145,
    author={D.O. Anderson and F. Kraus and S. Dasgupta and M. Mansour},
    title={{Easily testable sufficient conditions for the robust
	  stability of systems with multilinear parameter dependence}},
    journal={Automatica},
    year={1995},
    volume={31},
    number={1},
    pages={25--40},
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=1145}
}
Permanent link